Secondly, I moved pills last month from Yasminelle to Zoely. I took my pill free week and then started on my new pill after the 7 days. I've now finished the pack and took my last inactive pill last night, I still have no period.
Zoely only has 4 inactive pills and it's a lot higher in hormones than my last one. Is it normal to skip your period in the first month like this? I use condoms with the pill and to my knowledge nothing has gone wrong when using them. I'm pretty scared and don't know what to do!
Should I start taking my active pills tonight regardless? Seeing as it's Christmas I won't be able to get to a drug store today to buy a test.
Any advice would be great!
-------------------- Dee x Posts: 34 | From: Dublin, Ireland | Registered: Sep 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
You absolutely should start your new pack on time. Taking the first pill of a new pack when it's supposed to be taken is really important.
It does sound like you're body is adjusting to the new pills, which would certainly explain why you didn't have a withdrawal bleed.
-------------------- Robin Posts: 5882 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.